MathSciNet Relay Station
MathSciNet bibliographic data
MR2979855 20F67 (20E06 20E26)
Haglund, Frédéric; Wise, Daniel T. A combination theorem for special cube complexes. Ann. of Math. (2) 176 (2012), no. 3, 1427–1482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement